# SDR UALA2012051002703

- Difficulty date: May 9, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 62,707 hours, 22,049 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTESION LT HYD QTY EICAS AND FLUID QUANTITY DECREASED TOWARD ZERO.  REPAIRED AND REPLACED HYD PRESSURE RETRACT ACTUATOR LINE, REF AMM 32-32-01.
